# SDR SWAA2022081826586

- Difficulty date: July 7, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222DF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222DF HAS A RIPPED OUT INSERT ALONG THE O/B EDGE. (MARKED) / [01] IDENTIFIED FWD PANEL 222DF IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW 53-00-50-1A-1 PARA 4.F.  DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 9EA INSERTS TO FACILITATE REPAIR; REMOVED DAMAGED SKIN; REMOVED DAMAGED CORE; AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.A-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION #1  VERIFIED MEASUREMENTS;[04] APPLIED BMS 5-28 LOT#1488901-1 AND SET TO CURE IAW SRM 53-00-50-2R-1 PARA 3.G.;[05] CURED POTTING USING THERMOMETER ID:ATS2209 DUE:10/2022; SANDED REPAIR AREA TILL SMOOTH; CLEANED REPAIR AREA; AND FABRICATED REPAIR PLIES USING BMS 9-3 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3.H-K. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION #4; 5;[07] INSTALLED REPAIR PLIES USING BMS 8-201 TY3 LOT#AK2CP8139K; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2438 DUE:03/2023 DUE: IAW SRM 53-00-50-2R-1 PARA 3.K(1)&L(1).;[08] VERIFIED CORRECTIVE ACTION #7;[09] CURED REPAIR PLIES; UNBAGGED; TRIMMED EXCESS MATERIAL; AND INSTALLED/CURED INSERTS USING BMS 5-107 LOT:AK1KP9159K IAW SRM 53-00-50-2R-1 PARA 3.M(1)&N AND BDWG 141A5810-185 THERMOMETER ID:ATS2209 DUE:10/2022;[10] VERIFIED CORRECTIVE ACTION #9;[11] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[12] JOB COMPLETE
